# SDR R61A2019060160563

- Difficulty date: May 16, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  SUSPECT CRACK AT RIB 12 RH HORIZONTAL STABILIZER.  REMOVED AND REPLACED RIB AT FR12A ON R/H HORIZONTAL STABILIZER AND APLLIED
TOPCOAT TO SURFACE FASTENERS AT RH HORIZONTAL STABILIZER,REF SRM 51-23-06, 51-40-08.  A/C REMAINS IN CHECK.
